Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 42, NWS Tulsa, OK

May 29, 2015Muskogee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 29, 2015, 8:11 PM CDT for Muskogee County, Oklahoma. It took effect at May 29, 2015, 9:31 PM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 8:11 PM CDT (01:11 UTC)
In effect from
May 29, 2015, 9:31 PM CDT
Expired
Jun 5, 2015, 9:31 PM CDT
In force
7 days
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 32.48 ft at May 30, 2015, 11:00 AM CDT.

actionminormoderate20253005/3005/3106/0106/0206/0306/0406/0506/0606/07
Action stage
27 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WGUS44 KTSA 300111
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT FRI MAY 29 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-300911-
/O.NEW.KTSA.FL.W.0042.150530T0231Z-000000T0000Z/
/MKGO2.2.ER.150530T0231Z.150530T1800Z.000000T0000Z.NO/
811 PM CDT FRI MAY 29 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Arkansas River near Muskogee
* until further notice, or until the warning is cancelled.
* At  7:00 PM Friday, the stage was 26.18 feet.
* Flood stage is 28.0 feet.
* Moderate flooding is forecast.
* Forecast...The Arkansas River near Muskogee is expected to rise 
  above flood stage tonight and continue to rise to near 32.5 feet by
  early Saturday afternoon.
* Impact...At 32.0 feet, areas on the grounds of the OG&E power plant 
  are flooded. Moderate agricultural flooding occurs.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
16 follow-up statements
599 
WGUS84 KTSA 300737
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
237 AM CDT SAT MAY 30 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-301537-
/O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/
/MKGO2.2.ER.150530T0212Z.150530T1200Z.000000T0000Z.NO/
237 AM CDT SAT MAY 30 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice.
* At  2:00 AM Saturday, the stage was 31.45 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Arkansas River near Muskogee will continue rising to
  near 32.8 feet this morning then begin falling.
* Impact...At 32.0 feet, areas on the grounds of the OG&E power plant 
  are flooded. Moderate agricultural flooding occurs.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
337 
WGUS84 KTSA 301359
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
859 AM CDT SAT MAY 30 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-302159-
/O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/
/MKGO2.2.ER.150530T0212Z.150530T1800Z.000000T0000Z.NO/
859 AM CDT SAT MAY 30 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice, or until the warning is cancelled.
* At  8:00 AM Saturday, the stage was 32.25 feet.
* Flood stage is 28.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Arkansas River near Muskogee will continue rising to
  near 32.5 feet this afternoon. Additional rises may be possible 
  thereafter.
* Impact...At 32.0 feet, areas on the grounds of the OG&E power plant 
  are flooded. Moderate agricultural flooding occurs.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
258 
WGUS84 KTSA 301853
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CDT SAT MAY 30 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-310253-
/O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.000000T0000Z.NO/
153 PM CDT SAT MAY 30 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice, or until the warning is cancelled.
* At  1:00 PM Saturday, the stage was 32.24 feet.
* Flood stage is 28.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to a stage of 30.9 feet by Sunday morning.
* Impact...At 32.0 feet, areas on the grounds of the OG&E power plant 
  are flooded. Moderate agricultural flooding occurs.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
253 
WGUS84 KTSA 310106
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT SAT MAY 30 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-310906-
/O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.000000T0000Z.NO/
806 PM CDT SAT MAY 30 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice, or until the warning is cancelled.
* At  7:00 PM Saturday, the stage was 31.46 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to a stage of 29.1 feet by Monday morning.
* Impact...At 31.0 feet, a boating marina north of the OG&E power 
  plant is flooded. Areas on the grounds of the OG&E power plant may 
  be threatened. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
095 
WGUS84 KTSA 310644
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT SUN MAY 31 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-311444-
/O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.000000T0000Z.NO/
144 AM CDT SUN MAY 31 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice.
* At  1:00 AM Sunday, the stage was 31.41 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  but will remain above flood stage through Thursday.
* Impact...At 31.0 feet, a boating marina north of the OG&E power 
  plant is flooded. Areas on the grounds of the OG&E power plant may 
  be threatened. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$

OKC021-311443-
/O.EXT.KTSA.FL.W.0044.000000T0000Z-150531T1800Z/
/TALO2.1.ER.150531T1200Z.150531T1200Z.150531T1200Z.NO/
144 AM CDT SUN MAY 31 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until this afternoon, or until the warning is cancelled.
* At  1:00 AM Sunday, the stage was 10.98 feet.
* Flood stage is 11.0 feet.
* Forecast...The Illinois River near Tahlequah is expected to rise to
  near flood stage this morning, and will then quickly drop below flood
  stage tonight.
* Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
745 
WGUS84 KTSA 311246
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT SUN MAY 31 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-312046-
/O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.000000T0000Z.NO/
746 AM CDT SUN MAY 31 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice.
* At  7:00 AM Sunday, the stage was 31.09 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  but will remain above flood stage through Thursday.
* Impact...At 31.0 feet, a boating marina north of the OG&E power 
  plant is flooded. Areas on the grounds of the OG&E power plant may 
  be threatened. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$

OKC021-311316-
/O.CAN.KTSA.FL.W.0044.000000T0000Z-150531T1800Z/
/TALO2.1.ER.150531T0630Z.150531T0900Z.150531T1136Z.NO/
746 AM CDT SUN MAY 31 2015

The Flood Warning is cancelled for
  The Illinois River near Tahlequah.
* At  7:00 AM Sunday, the stage was 10.98 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Illinois River near Tahlequah will continue falling 
  and remain below flood stage.
* Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
289 
WGUS84 KTSA 311901
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT SUN MAY 31 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-010301-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-150603T0130Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1930Z.NO/
201 PM CDT SUN MAY 31 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until Tuesday evening, or until the warning is cancelled.
* At  1:00 PM Sunday, the stage was 30.77 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to below flood stage by early Tuesday afternoon.
* Impact...At 31.0 feet, a boating marina north of the OG&E power 
  plant is flooded. Areas on the grounds of the OG&E power plant may 
  be threatened. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
520 
WGUS84 KTSA 010054
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT SUN MAY 31 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-010854-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-150602T2100Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1500Z.NO/
754 PM CDT SUN MAY 31 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until Tuesday afternoon, or until the warning is cancelled.
* At  7:00 PM Sunday, the stage was 30.44 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to below flood stage by late Tuesday morning.
* Impact...At 30.0 feet, a boating marina north of OG&E power plant is
  flooded. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
594 
WGUS84 KTSA 010633
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 AM CDT MON JUN 1 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-011433-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-150602T2200Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1600Z.NO/
133 AM CDT MON JUN 1 2015

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Arkansas River near Muskogee.
* until Tuesday afternoon, or until the warning is cancelled.
* At  1:00 AM Monday, the stage was 30.37 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to below flood stage by late Tuesday morning.
* Impact...At 30.0 feet, a boating marina north of OG&E power plant is
  flooded. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
343 
WGUS84 KTSA 011336
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 AM CDT MON JUN 1 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-012136-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-150603T0000Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1800Z.NO/
836 AM CDT MON JUN 1 2015

...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
  The Arkansas River near Muskogee.
* until Tuesday evening, or until the warning is cancelled.
* At  8:00 AM Monday, the stage was 30.28 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to below flood stage by early Tuesday afternoon.
* Impact...At 30.0 feet, a boating marina north of OG&E power plant is
  flooded. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
285 
WGUS84 KTSA 011858
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT MON JUN 1 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-020258-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-150603T1047Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.150603T0447Z.NO/
158 PM CDT MON JUN 1 2015

...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
  The Arkansas River near Muskogee.
* until late Tuesday night, or until the warning is cancelled.
* At  1:00 PM Monday, the stage was 30.19 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is nearly steady.
* Forecast...The Arkansas River near Muskogee will remain nearly 
  steady around 30 feet through tonight, then continue falling 
  to below flood stage by late Tuesday evening.
* Impact...At 30.0 feet, a boating marina north of OG&E power plant is
  flooded. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
383 
WGUS84 KTSA 020054
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT MON JUN 1 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-020854-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-150602T2247Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1647Z.NO/
754 PM CDT MON JUN 1 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until Tuesday afternoon, or until the warning is cancelled.
* At  7:00 PM Monday, the stage was 29.49 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to below flood stage by late Tuesday morning.
* Impact...At 29.0 feet, minor lowland flooding occurs. A boating 
  marina north of OG&E power plant may be flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
601 
WGUS84 KTSA 020651
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT TUE JUN 2 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-021451-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-150602T2024Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1424Z.NO/
151 AM CDT TUE JUN 2 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until this afternoon, or until the warning is cancelled.
* At  1:00 AM Tuesday, the stage was 28.96 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to below flood stage by late this morning.
* Impact...At 29.0 feet, minor lowland flooding occurs. A boating 
  marina north of OG&E power plant may be flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
691 
WGUS84 KTSA 021323
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 AM CDT TUE JUN 2 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-022123-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-150603T0325Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T2125Z.NO/
823 AM CDT TUE JUN 2 2015

...Flood Warning extended until this evening...
The Flood Warning continues for
  The Arkansas River near Muskogee.
* until this evening, or until the warning is cancelled.
* At  8:00 AM Tuesday, the stage was 28.81 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to below flood stage late this afternoon.
* Impact...At 29.0 feet, minor lowland flooding occurs. A boating 
  marina north of OG&E power plant may be flooded.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
818 
WGUS84 KTSA 021900
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT TUE JUN 2 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-030216-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-150603T0216Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T2016Z.NO/
200 PM CDT TUE JUN 2 2015

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until this evening, or until the warning is cancelled.
* At  1:00 PM Tuesday, the stage was 28.49 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring.
* Forecast...The Arkansas River near Muskogee will continue falling 
  to below flood stage late this afternoon.
* Impact...At 28.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$
672 
WGUS84 KTSA 030130
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
830 PM CDT TUE JUN 2 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-030200-
/O.CAN.KTSA.FL.W.0042.000000T0000Z-150603T0216Z/
/MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1915Z.NO/
830 PM CDT TUE JUN 2 2015

The Flood Warning is cancelled for
  The Arkansas River near Muskogee.
* At  8:00 PM Tuesday, the stage was 25.93 feet.
* Flood stage is 28.0 feet.
* The river fell below flood stage this afternoon.
* Forecast...The Arkansas River near Muskogee will continue falling 
  and remain below flood stage.
* Impact...At 27.0 feet, no flooding occurs but low lying agricultural
  areas may be threatened. Continue to monitor later forecasts.
 
&&
 
LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 29, 6:22 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 29, 6:22 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT FRI MAY 29 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 0Z TAFS... THUNDERSTORMS WITH MVFR CONDITIONS WILL
CONTINUE TO PREVAIL AT ALL BUT NORTHEAST OKLAHOMA SITES OVER THE
NEXT FEW HOURS. RAIN WILL SLOWLY MOVE OFF TO THE EAST... WITH -RA
LINGERING INTO THE OVERNIGHT HOURS. MVFR CEILINGS WILL LIKELY PREVAIL
THROUGHOUT MOST OF THE 24 HOUR FORECAST PERIOD AREAWIDE.

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT FRI MAY 29 2015/

DISCUSSION...
NEAR TERM...TORNADO WATCH FOR FAR ERN OK/NW AR UNTIL 7 PM. HAVE SEEN
SUPERCELL STRUCTURES ALONG LEADING EDGE OF PRECIPITATION SHIELD THAT
IS GRADUALLY ADVANCING NORTH AND EAST. GIVEN THE LOW LCL ENVIRONMENT
AND FAVORABLE LOW-LEVEL WIND FIELDS...A FEW TORNADOES WILL BE
POSSIBLE OVER THE NEXT FEW HOURS.

WITH PRECIPITABLE WATER VALUES RUNNING AROUND 1.5-2.0
INCHES...RAINFALL RATES WILL CONTINUE TO BE VERY EFFICIENT WITH
POCKETS OF 1-2 INCHES/PER HOUR LIKELY. THIS ACTIVITY WILL
GRADUALLY TRANSLATE EAST THROUGH THE EVENING AS THE MAIN TROF AXIS
SHIFT EAST. THE COLD FRONT CURRENTLY ENTERING KS WILL MOVE INTO NE
OK AFTER MIDNIGHT...AND THERE COULD BE SOME ADDITIONAL DEVELOPMENT
ALONG THIS BOUNDARY AS WELL AS OTHER SHOWERS/STORMS APPROACHING FROM
THE WEST.

FORECAST UNCERTAINTY IS BIT HIGHER GOING INTO SATURDAY AS THE LATEST
MODEL GUIDANCE HAS SPED UP THE COLD FRONT/ARRIVAL OF DRIER AIR. HAVE
LOWERED POPS A BIT FOR TOMORROW AS MAIN TROF AXIS WILL HAVE ALREADY
PASSED TO OUR EAST. WILL LIKELY LEAVE THE FLASH FLOOD WATCH AS
IT...BUT THERE IS THE POSSIBILITY THAT IT PORTIONS OF IT WILL BE
CLEARED EARLIER THAN 00Z SUNDAY.

DRIER NWLY FLOW ALOFT WILL EVENTUALLY BE REPLACED BY UPPER
RIDGING/HIGHER MID-LEVEL HEIGHTS...BRINGING A WELCOMED PERIOD OF
MUCH DRIER WEATHER FOR THE LATTER PART OF THE WEEKEND AND WELL INTO
NEXT WEEK. THERE MAY BE A FEW MAINLY AFTERNOON STORMS ACROSS
SE OK/WRN AR TOWARD THE END OF THE WEEK...BUT COVERAGE IS EXPECTED
TO REMAIN LIMITED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...06
Hazardous weather outlook, May 29, 1:58 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT FRI MAY 29 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
158 PM CDT FRI MAY 29 2015

...SEVERE WEATHER AND FLOODING THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
        RISK...LIMITED.
 	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
 	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA..AREA...EASTERN OKLAHOMA THIS AFTERNOON...THREAT EXPANDS
        EAST THIS AFTERNOON..AND INTO WEST CENTRAL AND NORTHWEST
        ARKANSAS BY THIS EVENING.

	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA THIS AFTERNOON...THREAT EXPANDS
        EAST THIS AFTERNOON...AND INTO WEST CENTRAL AND NORTHWEST
        ARKANSAS BY THIS EVENING.

        ONSET...ONGOING.

DISCUSSION...

INCREASED WIND SHEAR IN THE LOWEST LEVELS WILL RESULT IN A LIMITED
TORNADO AND SEVERE WIND RISK THIS AFTERNOON AND EVENING ACROSS PARTS
OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. AREAS
ALONG AND EAST OF HIGHWAY 69 WILL RISK FOR ISOLATED TORNADOES AND
SEVERE STRAIGHT LINE WINDS TO 60 MILES AN HOUR THIS AFTERNOON. THE
SEVERE RISKS WILL INCREASE LATER THIS AFTERNOON AND INTO THE EVENING
ACROSS WEST CENTRAL...AND NORTHWEST ARKANSAS.

INCREASING AREAL COVERAGE OF RAIN OCCURRING THIS AFTERNOON
ACROSS EASTERN OKLAHOMA AND HAS RESULTED IN ADDITIONAL FLOODING
ACROSS PARTS OF NORTHEAST OKLAHOMA. THIS ACTIVITY WILL IMPACT WEST
CENTRAL AND NORTHWEST ARKANSAS BY THIS EVENING...AND CONTINUE INTO
TONIGHT. THEREFORE...THE RISK FOR LOCALLY HEAVY RAINFALL AND
FLOODING WILL CONTINUE ACROSS THOSE AREAS OVERNIGHT AS THE RAIN AXIS
MOVES EAST. AREAL FLOODING NEAR THE MAIN STEM RIVERS AND LAKES WILL
BE MAINTAINED AS WELL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER
ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A QUIETER UPPER LEVEL PATTERN WILL BEGIN TO TAKE SHAPE OVER THE
WEEKEND AND INTO NEXT WEEK...RESULTING IN MUCH DRIER CONDITIONS
COMPARED TO WHAT WAS OBSERVED DURING THE MONTH OF MAY. ONLY LOW
THUNDERSTORM CHANCES ARE IN THE FORECAST FOR PARTS OF THE AREA
THROUGH NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PLEASE NOTE THAT AREAL FLOODING WILL LIKELY CONTINUE INTO NEXT
WEEK...ESPECIALLY IN AREAS WHERE AREA LAKES AND ARE NEAR OR OVER FULL
CAPACITY...AND RIVERS THAT HAVE BEEN IN A PROLONGED PERIOD OF AT
LEAST MODERATE FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 29, 5:17 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT FRI MAY 29 2015

ARZ001-010-292245-
BENTON AR-WASHINGTON AR-
517 PM CDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CENTRAL BENTON AND NORTHEASTERN WASHINGTON

AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GOSHEN...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHADY GROVE...LOWELL...WAR EAGLE...
MONTE NE...SPRINGDALE...GOSHEN...JOHNSON...SONORA AND OAK GROVE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3630 9424 3631 9391 3602 9398 3600 9414
TIME...MOT...LOC 2217Z 178DEG 34KT 3604 9407
Local storm report, May 29, 5:32 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          5 S WEBBERS FALLS       35.44N 95.13W
05/29/2015                   MUSKOGEE           OK   BROADCAST MEDIA

            DAMAGE TO A STORAGE SHED. TREE DAMAGE. ALL COINCIDENT
            WITH STRONG CIRCULATION ON RADAR AND TORNADIC DEBRIS
            SIGNATURE. DAMAGE LOCATED NEAR THE INTERSECTION OF E1090
            ROAD AND N4440 ROAD.

&&

KAH
Local storm report, May 29, 5:37 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     FLASH FLOOD      WAGONER                 35.96N 95.37W
05/29/2015                   WAGONER            OK   TRAINED SPOTTER

            SIGNIFICANT FLOODING IN THE COMMUNITY OF WAGONER. HOMES
            EVACUATED.

&&

KAH
Local storm report, May 29, 5:43 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     FLASH FLOOD      3 ENE OWASSO            36.29N 95.80W
05/29/2015                   ROGERS             OK   TRAINED SPOTTER

            SIGNIFICANT FLOODING ON 96TH STREET NORTH ON THE EAST
            SIDE OF OWASSO. PUBLIC REPORTS OF HIGH WATER OVER THE
            ROAD BETWEEN 145TH AND 161ST.

0539 PM     FLASH FLOOD      3 E OWASSO              36.27N 95.80W
05/29/2015                   ROGERS             OK   PUBLIC

            86TH STREET NORTH IS CLOSED BETWEEN 145TH AND 161ST IN
            THE CENTENNIAL PARK AREA.

&&

KAH
Local storm report, May 29, 6:14 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     FLOOD            5 NNE ONETA             36.09N 95.67W
05/29/2015                   WAGONER            OK   BROADCAST MEDIA

            ADAMS CREEK FLOWING OVER THE ROAD AT 46TH STREET SOUTH
            AND EAST 257TH AVENUE.

&&

KAH
Special weather statement, May 29, 6:32 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT FRI MAY 29 2015

ARZ002-300000-
CARROLL AR-
632 PM CDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CARROLL

AT 632 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF GREEN FOREST...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...
DENVER...GREEN FOREST...COIN AND URBANETTE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3625 9337 3631 9357 3651 9354 3650 9330
      3649 9329 3644 9329
TIME...MOT...LOC 2332Z 203DEG 30KT 3636 9346

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 15 more3 days
May 30, 2:13 AM CDTRiver Flood WarningTSAOttawa41 hr
May 30, 2:33 AM CDTRiver Flood WarningTSACherokee57 hr

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.